Lybrate.com has an excellent community of Gynaecologists in India. You will find Gynaecologists with more than 37 years of experience on Lybrate.com. You can find Gynaecologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Endometrial Ablation Procedure
Treatment of Treatment of Breast Cancer
Management of Abortion
Hormonal Replacement Therapy Treatment
Caesarean Section Procedure
Treatment of Gynae Problems
Gynecology Laparoscopy Procedures
Treatment Of Female Sexual Problems
Treatment Of Menopause Related Issues
Treatment Of Menstrual Problems
Treatment of Mirena (Hormonal Iud)
Pap Smear Procedure
Polycystic Ovary Syndrome Treatment
Treatment of Uterine Bleeding
Antenatal And Postnatal Exercise
Submit a review for Dr. Rustagi ManjuYour feedback matters!
My wife has delivered 31/2 months ago but her periods not even after three months but she bleeds for one day after 2nd and 3rd month. Is it normal or please suggest advice.
If you check the recent scientific studies, then you will come to know that PPI drugs are treated as the popular medicines to treat heartburn troubles, but as the side-effect, you will face acute cognitive troubles. Your mental condition might get affected in various ways causing memory or concentration loss, decrease in brain ability and others. Though, these drugs are very safe but only effectively treating heartburn troubles, especially gastroesophageal-reflux disease.
How Dementia is related with PPI drugs?
PPI drugs are normally recommended by doctors for treating heartburn issues, but if you are taking these drugs on a continuous basis, then you might face the unwanted signs or symptoms of dementia. This is a hardcore fact and it has been observed by many reputed researchers of the present age. There are some commonest symptoms that can be observed due to dementia and some of the prominent ones are as follows:
- Beta-amyloid production: Beta-amyloid is a kind of protein and the growth of this specific protein increases to a great extent with the consistent intake of PPI drugs. This protein might lead to the increase in varied dementia signs, out of which the most severe kind of situation is Alzheimer's disease. This disease might get converted into dreadful condition at times and this is the reason a regular or consistent intake of PPI drugs should be essentially avoided. If you are facing this condition, then you should report about the same to your doctor immediately. This protein is very toxic or harmful for the brain as your mental ability is being adversely affected.
- Decrease of vitamin B-12: If vitamin b-132 decreases day by day, then acute mental disturbances will get invited. If you want to avoid this kind of condition, then nothing can be a better option other than avoiding PPI drugs. This is the only reason that doctors never recommend taking these drugs in an excessive limit. In fact, sometimes, these drugs are prescribed along with other potential medicines that can help in maintaining mental health in good condition. If you have got any family history of mental trouble, then you should reveal the same to your doctor so that strong PPI medicines are not prescribed for gastric troubles. In fact, there are few limitations among PPI drugs that are never to be prescribed by doctors and all the doctors should follow the same in a sincere manner.
I am 18 years old and have very large & heavy breast. I feel very irritated sometimes and have to face many problems! Kindly help me!
Hi, I am 30 years old female married since last 2 years. I have an issue of excessive discharge since past many years. I do not know if its normal and every women faces this issue but I feel unhygienic and uncomfortable therefore I am in regular use of panty-liners. I haven't consulted to any doctor yet. Should I?
Meri friend ke vagina se pani aata aur uska sex karne ke jayada man karta hai use kya medicine use karni chayiye.
Hi doctor, I m 22 years old girl, I have leukorrhea for past 6 years. Now its color turned yellow often comes along with blood. It is very thick and sometimes it is off white in color. I have strong stomach ache on periods. Now I feel burning sensation in my stomach and also itching on the vaginal area. I'm too skinny. I feel shy to see mirror. Is it curable completely and can I gain my health back. Thanks.
My friend had protected sex last saturday and her period is late. She is a student and does not wish to become a mother now. What should she do?
Muje vagina k andar wale hole me fungus infection hogaya h. . White white SA kuch nikalta h.bhot jyada itching aur burning sensation SA hota h jb bhi me urinate karti hu. please doc suggest wat to do.
Wear proper footwear which should not be too tight or loose to have proper gait mechanism and to avoid injuries to the structurally related.